# SDR AALA202202088898

- Difficulty date: February 6, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A300*
- Aircraft serial: 5244
- Aircraft time: 29,906 hours, 12,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Miswired
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN OVERHEAD EXIT SIGN DOES NOT ILLUMINATE. CORRECTLY WIRED SIGN. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16-000-001-A AND AMM 33-51-16-400-001-A.
